# SDR ABXA060159

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 77,043 hours, 27,815 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 57155A
- Part serial: 242890
- Condition: Leaking
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC QUANTITY NOTED DURING DESCENT.  FOUND STANDBY RUDDER PUMP OVERBOARD DRAIN LEAKING.  REMOVED AND REPLACED STANDBY RUDDER PUMP IAW D8C MM 27-24-02.  ALSO, CHECKED BYPASS LINE CHECK VALVE OPERATION.  OPERATED NORMALLY.  REINSTALLED CHECK VALVE.  SYSTEM OPS CHECKED GOOD.
